Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Typhoid, ceftriaxone 2 gm, pressure in right ribs

Sir I m 29 years old about 6 months ago I had typhoid and I was treated with ceftiaxone 2 gm injection 6 injections after that I feel pressur in right ribs some rme pain lab test found that my alt ast are high I took several treatments like milk thistle but prob is yet to solve Pls help me I feel vomit and nausea feel very tired I also want to share that I have been taking prednislone for 1 year pls help
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Repeat you widal titres and do a chest Xray .If the titres are increasing then before then you would have to take medicines for typhoid.
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor